Makale
Tam Makale
Uluslararası
2013
STRONG AND Delta-CONVERGENCE THEOREMS IN HYPERBOLIC SPACES
Miskolc Mathematical Notes
Cilt 14 · Sayı 3 · ss. 915–925 · 01.01.2013
Özet
In this paper, we prove some strong and Delta-convergence theorems for two finite families of nonexpansive maps on a hyperbolic space. Our iterative scheme is independent and simpler than the Ishikawa type iteration process. Our results refine and generalize several recent and comparable results in uniformly convex Banach spaces as well as CAT(0) spaces.
Atıf için künye
GÜNDÜZ, B., & Akbulut, S. (2013). STRONG AND Delta-CONVERGENCE THEOREMS IN HYPERBOLIC SPACES. Miskolc Mathematical Notes, 14(3), 915–925. https://doi.org/10.18514/mmn.2013.782
BibTeX
@article{gunduz2013-73297,
author = {GÜNDÜZ, BİROL and Akbulut, Sezgin},
title = {STRONG AND Delta-CONVERGENCE THEOREMS IN HYPERBOLIC SPACES},
journal = {Miskolc Mathematical Notes},
year = {2013},
volume = {14},
number = {3},
pages = {915--925},
issn = {1787-2405},
doi = {10.18514/mmn.2013.782},
url = {https://akademik.atauni.edu.tr/yayinlar/73297-strong-and-delta-convergence-theorems-in-hyperbolic-spaces}
}